# SDR USAAD96071

- Difficulty date: June 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N966VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47420
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Loose
- Location: Rt Pack
- Stage of operation: CL
- Nature of condition: J, M
- Precautionary procedure: A

## Discrepancy

ORF/CLT - FLT 1139 - TAIL COMPARTMENT HIGH TEMPERATURE LIGHT ILLUMINATED AT 11,000 FEET.  RETURNED TO FIELD.  RECONNECTED AIR DUCT TO RIGHT PACK.  (X)
